# SDR CA050119005

- Difficulty date: January 17, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 800610350
- Condition: Failed
- Location: Flt Director
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, IT WAS OBSERVED THAT THE MFDS FAILED.  FLIGHT WARNING COMPUTER WAS SUSPECTED.  AIRCRAFT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  THE FLT WARNING COMPUTER WAS REPLACED AND CHECKED SERVICEABLE IAW MM 31-51-00.  THERE WAS NO PROBLEM WITH THIS SYSTEM DURING THE SUBSEQUENT FLIGHT.
